# SDR USAASB98114

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Part number: HG480B42
- Condition: Failed
- Location: E/E/ Compt
- Part time: 29,979 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1435 - ON TAKEOFF ROLL AT 100 KNOTS, THE FIRST OFFICER'S AIRSPEED, ALTIMETER AND VERTICAL SPEED HAD FAILED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 2 DIGITAL AIR DATA COMPUTER HAD FAILED.  REPLACED SAME.  FUNCTIONAL TEST GOOD.  (X)
